# SDR COMA9630034

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Roller
- Part number: AIR126076
- Condition: Seized
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, THE NLG INTRANSIT LIGHT REMAINED ON.  REPLACED SEIZED DOWN LOCK ROLLER ON NLG.
